Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS Aberdeen, SD

June 11, 2007Campbell County, Corson County, Walworth County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 11, 2007, 7:58 PM CDT for Campbell County, Corson County, Walworth County, South Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2007, 7:58 PM CDT (00:58 UTC)
Expired
Jun 11, 2007, 9:00 PM CDT
In force
62 min
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

Counties Campbell County, SD, Corson County, SD, Walworth County, SD

The radar

The Bismarck radar (KBIS), 117 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2510 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KABR 120058
SVRABR
SDC021-031-129-120200-
/O.NEW.KABR.SV.W.0092.070612T0058Z-070612T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
658 PM MDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  EASTERN CORSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF MCLAUGHLIN...
  EXTREME NORTHWESTERN WALWORTH COUNTY IN NORTH CENTRAL SOUTH
  DAKOTA...
  THIS INCLUDES THE CITY OF MOBRIDGE...

* UNTIL 800 PM MDT(900 PM CDT)

* AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9
  MILES WEST OF LITTLE EAGLE...OR 12 MILES SOUTHWEST OF MCLAUGHLIN...
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCLAUGHLIN AROUND 705 PM MDT...
  LITTLE EAGLE AROUND 710 PM MDT...
  MAHTO AROUND 720 PM MDT...
  WAKPALA...INDIAN MEMORIAL REC AREA AND KENEL AROUND 735 PM MDT...
  MOBRIDGE AROUND 840 PM CDT...
  INDIAN CREEK REC AREA AROUND 845 PM CDT...

THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL
AND DAMAGING WINDS. TAKE SHELTER NOW

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZED HAIL IN BULLHEAD. 
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4594 10110 4547 10107 4547 10067 4548 10036
      4579 10036 4594 10037

$$
HINTZ
3 follow-up statements
000 
WWUS53 KABR 120126
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
827 PM CDT MON JUN 11 2007

SDC021-031-129-120200-
/O.CON.KABR.SV.W.0092.000000T0000Z-070612T0200Z/
CAMPBELL SD-CORSON SD-WALWORTH SD-
727 PM MDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
MDT(900 PM CDT) FOR EXTREME NORTHWESTERN WALWORTH...EASTERN CORSON
AND EXTREME WESTERN CAMPBELL COUNTIES...

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR LITTLE EAGLE...OR 10 MILES SOUTHEAST OF MCLAUGHLIN...
MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  INDIAN CREEK REC AREA AROUND 835 PM CDT...
  KENEL AROUND 745 PM MDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4594 10110 4589 10103 4581 10107 4548 10086
      4547 10067 4548 10036 4579 10036 4594 10037

$$
DORN
000 
WWUS53 KABR 120140
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
840 PM CDT MON JUN 11 2007

SDC021-031-129-120200-
/O.CON.KABR.SV.W.0092.000000T0000Z-070612T0200Z/
CAMPBELL SD-CORSON SD-WALWORTH SD-
740 PM MDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
MDT(900 PM CDT) FOR EXTREME NORTHWESTERN WALWORTH...EASTERN CORSON
AND EXTREME WESTERN CAMPBELL COUNTIES...

AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES WEST OF KENEL...OR 11 MILES EAST OF MCLAUGHLIN...
MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KENEL AROUND 745 PM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4594 10082 4585 10085 4576 10092 4556 10070
      4547 10071 4547 10067 4548 10052 4548 10036
      4579 10036 4594 10037

$$
DORN
000 
WWUS53 KABR 120157
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
857 PM CDT MON JUN 11 2007

SDC021-031-129-120207-
/O.EXP.KABR.SV.W.0092.000000T0000Z-070612T0200Z/
CAMPBELL SD-CORSON SD-WALWORTH SD-
757 PM MDT MON JUN 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
WALWORTH...EASTERN CORSON AND EXTREME WESTERN CAMPBELL COUNTIES
EXPIRES AT 800 PM MDT(900 PM CDT)...

AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 4594 10082 4585 10085 4576 10092 4556 10070
      4547 10071 4547 10067 4548 10052 4548 10036
      4579 10036 4594 10037

$$
DORN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:47 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 11, 3:47 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
347 PM CDT MON JUN 11 2007

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FORECAST CHALLENGES...TIMING THE SLOW-MOVING COLD FRONT...SEVERE
WEATHER POTENTIAL TONIGHT AND TUESDAY/TUESDAY NIGHT...AND HEAVY
RAIN POTENTIAL TUESDAY AND TUESDAY NIGHT.

CURRENTLY...CONVECTION IN HIGH INSTABILITY/MODERATE WIND SHEAR
ENVIRONMENT IS DEVELOPING ALONG A COLD FRONT AND ACCOMPANYING LEE-
SIDE TROUGH. SEVERE WATCH BOX 382 IS IN EFFECT FOR STANLEY AND
JONES COUNTIES UNTIL 10 PM MDT...WITH ADDITIONAL WATCHES POSSIBLY
NEEDED LATER THIS EVENING.

FOLLOWED THE GFS 12Z SOLUTION FOR THE FRONTAL TIMING AND HEAVY
RAIN THREAT...ISSUING A FLASH FLOOD WATCH FOR THE WESTERN HALF OF
ZONES TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON AND THE
EASTERN HALF OF ZONES FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT TO
CAPTURE THE TIMING OF THE FRONT. SEVERE CONVECTION /LARGE HAIL AND
STRONG WINDS/ IS EXPECTED ACROSS CORSON COUNTY DOWN TO JONES
COUNTY THIS EVENING. LOW LEVEL JET REDEVELOPS TONIGHT...BUT SHOULD
FEED/DIRECT STORMS MAINLY NORTH INTO NORTH DAKOTA TONIGHT. MAIN
SEVERE THREAT AND HEAVY RAIN THREAT COMES TUESDAY THROUGH
WEDNESDAY MORNING ACROSS THE WESTERN ZONES TRANSITIONING TO THE
EASTERN ZONES. PWATS STILL PEGGING 1.5 TO 2.0 INCHES...SO ANY
SHOWERS OR STORMS THAT FORM WILL BE EFFICIENT HEAVY RAIN
PRODUCERS.

.LONG TERM...WEDNESDAY THROUGH MONDAY

THE MAIN FORECAST ISSUE CONTINUES TO CENTER AROUND
PRECIPITATION...AND THE POTENTIAL FOR HEAVY RAINS DURING THE
AFTERNOON...AND THROUGH THE EVENING HOURS.  THE 00Z ECMWF AND 12Z
GFS ARE FAIRLY CONSISTENT WITH THE TRACK OF THE PCPN...AND WITH
PUSHING MOST OF THE PCPN INTO EXTREME EASTERN SOUTH DAKOTA BY
EARLY THURSDAY MORNING. HAVE USED HPC GUIDANCE ON PCPN AMOUNTS FOR
WEDNESDAY. HELD ONTO A MENTION OF SLIGHT POPS THOUGH THURSDAY
AFTERNOON IN THE EAST FOR POSSIBILITY OF THIS SYSTEM SLOWING DOWN.
FRIDAY THROUGH SATURDAY NIGHT WILL REMAIN DRY WITH A LOW PRESSURE
SYSTEM PASSING WILL NORTH OF SOUTH DAKOTA...WITH THE MAIN PCPN
FALLING IN CANADA. AN UPPER LEVEL RIDGE FORMS ACROSS THE CENTRAL
CONUS WITH A SURFACE HIGH BEGINNING TO BUILD OVER THE MIDWEST. STRONG
SOUTHERLY WINDS WILL USHER IN MOISTURE INTO THE NORTHERN PLAINS
DURING THE DAY ON SATURDAY. AN UPPER LEVEL TROUGH OVER THE PACIFIC
NORTHWEST WILL MOVE ACROSS THE NORTHERN ROCKIES...BRINGING WITH IT
CHANCES OF SHOWERS AND THUNDERSTORMS FOR SUNDAY...THROUGH MONDAY
AFTERNOON. FOLLOWING THIS...NORTHWEST FLOW ALOFT SHOWS SHORTWAVES
MOVING THROUGH THE REGION. THESE ARE TOO FAR OUT TO PINPOINT THE
LOCATION AND TIMING..WITH A FEW BEYOND OUR FORECAST PACKAGE.
TEMPERATURES WERE LEFT AS IS FOR NOW.

&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE OVERNIGHT. THUNDERSTORMS
DEVELOPING ACROSS SOUTHWEST SOUTH DAKOTA MAY MOVE NORTHEAST TO
IMPACT THE KPIR TERMINAL BEFORE 06Z TONIGHT. WILL CONTINUE TO
MONITOR THIS STORM COMPLEX CLOSELY. ADDITIONAL ISOLD TO WIDELY
SCATTERED THUNDERSTORM DEVELOPMENT IS ANTICIPATED LATER THIS
EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA...INCLUDING THE KMBG
TERMINAL. WILL INSERT CB MENTION IN CLOUD GROUP AND UPDATE WITH
MORE SPECIFIC THUNDERSTORM FORECAST INFORMATION FOR BOTH KPIR AND
KMBG LATER IN TIME ONCE THUNDERSTORMS ARE EXPECTED TO AFFECT
AIRPORT COMPLEX AIRSPACE LATER THIS EVENING.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     AFTERNOON FOR BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-
     HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-STANLEY-SULLY-
     WALWORTH.

     FLASH FLOOD WATCH FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY
     NIGHT FOR BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-
     MARSHALL-ROBERTS-SPINK.

MN...FLASH FLOOD WATCH FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY
     NIGHT FOR BIG STONE-TRAVERSE.

&&

SHORT TERM...DORN
LONG TERM...SD
AVIATION...DORN
Hazardous weather outlook, Jun 11, 3:18 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
318 PM CDT MON JUN 11 2007

SDZ005-010-017-036-037-048-051-122030-
MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-LYMAN-BUFFALO-
318 PM CDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF
CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. SMALL HAIL AND GUSTY
WINDS ARE POSSIBLE WITH ANY STORMS THAT MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND
NORTH CENTRAL SOUTH DAKOTA TUESDAY THROUGH WEDNESDAY NIGHT. LOCALLY
HEAVY RAIN IS POSSIBLE IN SOME LOCATIONS. A FEW SEVERE
THUNDERSTORMS ARE ALSO POSSIBLE ON TUESDAY WITH LARGE HAIL BEING
THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-004-009-015-016-033>035-045-122030-
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
318 PM CDT MON JUN 11 2007 /218 PM MDT MON JUN 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS
WESTERN AND CENTRAL SOUTH DAKOTA...MAINLY ALONG AND WEST OF THE
MISSOURI RIVER. SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND
STRONG WINDS BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS CENTRAL
SOUTH DAKOTA TUESDAY INTO WEDNESDAY MORNING. LOCALLY HEAVY RAIN
IS POSSIBLE IN SOME LOCATIONS. A FEW SEVERE THUNDERSTORMS ARE ALSO
POSSIBLE ON TUESDAY WITH LARGE HAIL BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS BEING REQUESTED THIS EVENING FOR THE
COUNTIES ALONG AND WEST OF THE MISSOURI RIVER.

MNZ039-046-SDZ006>008-011-018>023-122030-
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
318 PM CDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF
NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SMALL HAIL AND
GUSTY WINDS ARE POSSIBLE WITH ANY STORMS THAT MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
LATE WEDNESDAY NIGHT.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS NORTHEAST SOUTH
DAKOTA AND WEST CENTRAL MINNESOTA LATE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. LOCALLY HEAVY RAIN IS POSSIBLE IN SOME LOCATIONS. A FEW
SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY EVENING WITH LARGE HAIL
BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

DORN

In the hours before

Local storm report, Jun 11, 3:01 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
301 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             6 SE MCINTOSH           45.86N 101.26W
06/10/2007  E0.88 INCH       CORSON             SD   CO-OP OBSERVER

            ALSO 1.61 INCHES OF RAIN.

0100 AM     HAIL             7 ESE EUREKA            45.73N 99.49W
06/11/2007  E0.75 INCH       MCPHERSON          SD   PUBLIC

&&

KEEFE
Local storm report, Jun 11, 7:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
741 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             ISABEL                  45.40N 101.43W
06/11/2007  E0.88 INCH       DEWEY              SD   PUBLIC

&&

GN
Local storm report, Jun 11, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
755 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             BULLHEAD                45.77N 101.08W
06/11/2007  E0.88 INCH       CORSON             SD   TRAINED SPOTTER

&&

GN

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:14 PM CDTSevere Thunderstorm WarningABRCorson, Dewey46 min
Jun 11, 7:48 PM CDTSevere Thunderstorm WarningABRDewey57 min
Jun 12, 1:56 PM CDTSevere Thunderstorm WarningABRHughes, Stanley26 min
Jun 12, 2:07 PM CDTSevere Thunderstorm WarningABRDewey, Hughes, Potter, Stanley, Sully, Walworth53 min
Jun 12, 3:29 PM CDTFlash Flood WarningABRBuffalo, Campbell, Corson, Dewey, Edmunds, Faulk and 10 more6 hr
Jun 12, 5:10 PM CDTSevere Thunderstorm WarningABRCorson20 min
Jun 12, 5:32 PM CDTTornado WarningABRPotter28 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.